A Reducibility Arising from the Boone Groups.
Mathematica Scandinavica, Tome 31 (1972), pp. 262-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166274,
author = {Carl G., Jr. Jockusch},
title = {A {Reducibility} {Arising} from the {Boone} {Groups.}},
journal = {Mathematica Scandinavica},
pages = {262--266},
year = {1972},
volume = {31},
zbl = {0263.02023},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166274/}
}
Carl G., Jr. Jockusch. A Reducibility Arising from the Boone Groups.. Mathematica Scandinavica, Tome 31 (1972), pp. 262-266. http://geodesic.mathdoc.fr/item/MS2_1972__31_166274/